Stability problem for one-dimensional stochastic differential equations with discontinuous drift

Research output: Contribution to journalArticle

Abstract

We consider one-dimensional stochastic differential equations (SDEs) with irregular coefficients. The goal of this paper is to estimate the Lp(Ω)-difference between two SDEs using a norm associated to the difference of coefficients. In our setting, the (possibly) discontinuous drift coefficient satisfies a one-sided Lipschitz condition and the diffusion coefficient is bounded, uniformly elliptic and Hölder continuous. As an application of this result, we consider the stability problem for this class of SDEs.

Original languageEnglish
Pages (from-to)97-121
Number of pages25
JournalLecture Notes in Mathematics
Volume2168
DOIs
Publication statusPublished - Nov 1 2016
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Stability problem for one-dimensional stochastic differential equations with discontinuous drift'. Together they form a unique fingerprint.

  • Cite this